# SDR J6BA202406101114

- Difficulty date: November 14, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5700 · Wing Structure
- Part: Keeper
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pcu Bolt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 615 : TRANSFERRED FROM CAMP 35722. UPON REMOVAL OF LT WING FLIGHT SPOILER OB PCU BOLT TO REPLACE DAMAGED ANTI ROTATION KEEPER WC5152 FOUND GOUGED SPOILER HINGE ON T/E OF WING, EVAL   (C-CHECK RO 1/3/2024)   REMOVED AND  INSTALLED NEW SPOILER FITTING ASSEMBLY P/N 601R10086-S0101  REF EO 601R10033 SNIEO S04 DATED 24-NOV-2023, BOMBARDIER DWG 601R10226 REV -Y, AND BOMBARDIER DWG 601R10006 REV -N.. COMPLIED WITH 51-900-1003-SKY AND FUEL LEAK CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
